An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a retrospective chart review, three patients [two boys and one girl; ages at the time of reactions onsets not stated] were described, who developed various toxicities following treatment with immunosuppressants [routes not stated; not all dosages and outcomes stated].
Case 1: A boy developed secondary neutropenia, markedly elevated transaminases and lack of efficacy during treatment with sirolimus for autoimmune haemolytic anaemia (AIHA). The boy underwent unmanipulated allogeneic marrow transplant for severe sickle cell disease (HbSS) at the age of 9 years. He received alemtuzumab, fludarabine and melphalan as conditioning regimen. For prevention of graft-versus-host disease (GVHD), he received tacrolimus, methotrexate and methylprednisolone. His immediate posttransplant...
- Hess J, et al. Successful treatment of severe refractory autoimmune hemolytic anemia after hematopoietic stem cell transplant with abatacept. Transfusion 58: 2122-2127, No. 9, Sep 2018. Available from: URL: http://doi.org/10.1111/trf.14907 - USA